# SDR DXTA2023040583730

- Difficulty date: April 5, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500201
- Aircraft time: 7,054 hours, 5,563 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG BRAKE PRESSURE: HAVING TO APPLY ASYMMETRICAL BRAKING ON LANDING. LEFT SIDE LOWER THAN RIGHT DURING BRAKING.  MX TEAM COMPLETED THE SERVICING OF HYDRAULIC RESERVOIR EMB505 AMM 12-13-00 AND ADDED 2 QUARTS OF  HYDRAULIC FLUID. STARTED R/H ENGINE AND EXCISED THE BRAKES SEVERAL TIMES, PERFORMING OPERATIONAL AND LEAK CHECKS WITH SATISFACTORY RESULTS. PER MCC REQUEST, TECHS STARTED BOTH ENGINES AND TAXI AROUND THE FLIGHT TIME (EMB505 AMM 09-21-01) EXCISING THE BRAKES, MAKING SEVERAL TURNS, AND TAXING THE AIRCRAFT AT HIGHER SPEEDS WITH NO DISCREPANCIES TO NOTE
